# SDR NACA201502260028

- Difficulty date: February 26, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE DAMAGE IN BS 1016 FWD OTBD FLANGE BETWEEN STR 20R-21R.  REMOVED OLD AFT SKIN REPAIR, DISCOVERED HOLE DAMAGE IN FLANGES AT STA 1009-STA 1016 FORWARD OTBD FLANGES BETWEEN STR 20R-21R. REPAIRED IAW BAC 8100.9, REF ID 201502090005-0003D1 REF MCO 3008, WO 1358116.
